# SDR CALA2017050801325

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 106,959 hours, 16,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Anchor Fitting
- Part number: 146T80082
- Condition: Corroded
- Location: Bs 1417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR CUTOUT LOWER EDGE AREA BS 1417, ANCHOR NUT FOUND CORRODED.  REPAIRED IAW SRM 51-10-02 AND SRM 51-40-02.
